# SDR DL73S961919

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305DL
- Make and model: Boeing 737232
- Aircraft serial: 23077
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65498841
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BS 967 FLOOR BEAM HAD CORROSION BLENDED  AWAY AT 2 NUTPLATE LOCATIONS.  IN ACCORDANCE WITH BACOTWX DAL-ATL-96-124RR, DATED 14 AUG 1996, THE BEAM REPAIRED  USING A REPAIR STRAP.
